# SDR HNAA2024092300848

- Difficulty date: August 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 51,698 hours, 37,032 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E051313 SHEAR CLIP ON FRAME 25 CRACKED AT STRINGER 15R.  REMOVED AND INSTALLED SERVICEABLE SHEAR CLIP ON FRAME 25 AT STRINGER 15R IAW EMB 145 SRM 51-40-02.
